Pacific Journal of Mathematics

Recurrence-time moments in random walks.

J. L. Hodges, Jr. and M. Rosenblatt

Article information

Source
Pacific J. Math., Volume 3, Number 1 (1953), 127-136.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103051510

Mathematical Reviews number (MathSciNet)
MR0054190

Zentralblatt MATH identifier
0050.35402

Subjects
Primary: 60.0X

Citation

Hodges, J. L.; Rosenblatt, M. Recurrence-time moments in random walks. Pacific J. Math. 3 (1953), no. 1, 127--136. https://projecteuclid.org/euclid.pjm/1103051510


Export citation

References

  • [1] W. Feller, An introduction to probability theory and its applications,Wiley, New York, 1950.